# SDR DALA2020040102110

- Difficulty date: March 27, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N827MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29705
- Aircraft time: 80,419 hours, 14,632 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE VERTICAL STABILIZER SKIN BETWEEN AUX SPAR AND FRONT SPAR AT STA FSS 92 TO STA 118 FOUND DELAMINATION. C/W SRM 51-70-10. (LP 1540351)
